# SDR 2003UALA00861

- Difficulty date: November 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 8,100 hours, 3,329 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE COMPRESSOR STALLS WHEN OPERATED ABOVE IDLE.     UPON ENGINE TEARDOWN SIGNIFICANT DAMAGE WAS FOUND TO THE FRONT OF THE HIGH PRESSURE COMPRESSOR, WHICH CAUSED THE ENGINE TO EXPERIENCE A COMPRESSOR STALL WHEN ADVANCED ABOVE IDLE POWER.  SIGNIFICANT BIRD REMAINS WERE FOUND INSIDE THE ENGINE.
